Hi all! I am a 39 yr old f and have always been healthy until recently! I had an emergency appendectomy in Sept and things have gone down hill from there wondering if its all related?
Here are my symptoms to which Dr says everything is normal and just prescribes 800 mg ibuprofen and occasional antibiotics. I started with abdominal pain but it has mostly subsided I now have what I describe as the worst headache possible and its almost constant ( to the point I am losing my mind or feel like it anyway) I have severe joint pain Ankles hip buttocks arm neck shoulder. I Have chest pain it is under the left breast and stays constant for approx 30 - 45 minutes and is severe to the point of crying. I have a very high pain tolerance as well! The headaches are mostly in the back of my head but they once in awhile are in the front on the left side and I can feel the arteries bulging. I get a pain in my left eye with a vision problem its like everything is underwater kinda wavy very wierd feeling. I have had normal blood work or what the DR called normal my triglycerides were very high at 359 and my white blood count was low at 3200 but he says its normal and to watch my diet ( I only eat helathy foods) the pain in my legs begins in the left buttocks area and radiates down my leg to my toes I get numbness and tingling in all extremities regularly. I am about to lose my mind I can not handle the pain any longer I snap at everyone constantly it hurts to just got to the grocery store have to stop often due to the pain. Any Ideas????? Any help will be greatly appreciated. the Dr. says Rhematology # was in range as was glucose. Any ideas on any other tests that might be done or what I could possibly have thats causing all of this could it all be related to the appendecitis? My appendix did not rupture but was told had I waited another 24 hrs they would have. Help Please!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?